Alert archive / Ohio / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 60, NWS Charleston, WV

June 19, 2007Perry County, Ohio

NWS Charleston, WV issued this severe thunderstorm warning at Jun 19, 2007, 3:22 PM EDT for Perry County, Ohio. It was in force for 23 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2007, 3:22 PM EDT (19:22 UTC)
Expired
Jun 19, 2007, 3:45 PM EDT
In force
23 min
Issued by
NWS Charleston, WV
Area
Counties, with a storm outline in the text

County Perry County, OH

The radar

The Cincinnati radar (KILN), 141 km from the middle of the area, began a volume at 19:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 3:40 PM EDTTSTM WND DMG5 S Thornville, OHSEVERAL LARGE TREES DOWN
Jun 19, 3:40 PM EDTTSTM WND DMG7 S Thornville, OHSEVERAL LARGE TREES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.4 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2007-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 218 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2007-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
218 J/kg
Mixed-layer CIN
-100 J/kg
Mixed-layer LCL
1353 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KRLX 191922
SVRRLX
OHC127-191945-
/O.NEW.KRLX.SV.W.0060.070619T1922Z-070619T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
322 PM EDT TUE JUN 19 2007

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  PERRY COUNTY IN SOUTHEAST OHIO...

* UNTIL 345 PM EDT

* AT 320 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS
  STORM WAS LOCATED NEAR SOMERSET...AND MOVING NORTHEAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL NORTHERN PERRY COUNTY AT 340 PM EDT

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3987 8252 3973 8238 3992 8196 4011 8213

$$
2 follow-up statements
000 
WWUS51 KRLX 191935
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
335 PM EDT TUE JUN 19 2007

OHC127-191945-
/O.CON.KRLX.SV.W.0060.000000T0000Z-070619T1945Z/
PERRY OH-
335 PM EDT TUE JUN 19 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR PERRY COUNTY...

AT 332 PM EDT...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
 THIS STORM WAS LOCATED NEAR SOMERSET...MOVING NORTHEAST AT 20 MPH.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3987 8252 3973 8238 3992 8196 4011 8213

$$
000 
WWUS51 KRLX 191941
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
342 PM EDT TUE JUN 19 2007

OHC127-191952-
/O.EXP.KRLX.SV.W.0060.000000T0000Z-070619T1945Z/
PERRY OH-
342 PM EDT TUE JUN 19 2007

...THE SEVERE THUNDERSTORM WARNING FOR PERRY COUNTY EXPIRES AT 345 PM
EDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM WHICH
PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED OUT OF THE WARNED
AREA. THEREFORE...THE WARNING HAS BEEN ALLOWED TO EXPIRE. OTHER
STORMS IN THE AREA COULD PRODUCE GUSTY WINDS AND PEA SIZE HAIL.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3987 8252 3973 8238 3992 8196 4011 8213

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 2:25 PM EDT, 57 minutes earlier.

Area forecast discussion, Jun 19, 2:25 PM EDT, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
225 PM EDT TUE JUN 19 2007

.SYNOPSIS...
SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH TONIGHT. A
COLD FRONT FOLLOWS...AND HIGH PRESSURE BUILDS BACK IN FOR
WEDNESDAY AND THURSDAY. A LOW PRESSURE SYSTEM WILL AFFECT THE
AREA LATE FRIDAY THROUGH SATURDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
WARM AND HUMID CONDITIONS CONTINUE AHEAD OF A VIGOROUS COLD FRONT
CURRENTLY PUSHING THROUGH THE LOWER GREAT LAKES AND BACK INTO THE
MID MISSISSIPPI VALLEY. A SHARP DISCONTINUITY CAN BE SEEN IN THE
VISIBLE SATELLITE IMAGERY DEPICTING THE CONTRAST IN AIR MASSES. MID
LEVEL CLOUD DECK PLAGUING THE CWA THIS MORNING BROKE UP A
BIT...GIVING A DECENT AMOUNT OF INSOLATION TO MUCH OF THE AREA. THIS
HAS ALLOWED THE TEMPERATURES TO INCREASE BACK INTO THE MID 80S THIS
AFTERNOON WITH DEWPOINTS IN THE MID TO UPPER SIXTIES. THROW INTO THE
MIX A LITTLE INSTABILITY...AND THIS HAS PAVED THE WAY FOR CONVECTION
THIS AFTERNOON WELL OUT AHEAD OF THE COLD FRONT. TRIGGERS HAVE BEEN
HARD TO PINPOINT...BUT THE LOCAL MODELS HAVE IDENTIFIED A FEW AREAS
OF OMEGA IN THE LOW TO MID LEVELS THAT HAVE HELPED TREMENDOUSLY IN
PAINTING THE NEAR TERM POP FIELDS TODAY.

ON THE WHOLE...EXPECTING THE REMAINDER OF THE DAY TO BE ONE OF THE
BETTER AERIAL COVERAGE DAYS IN TERMS OF RAINFALL...THUNDERSTORMS
THIS AFTERNOON AND EVENING...TAPERING TO SHOWERS OVERNIGHT WITH THE
LOSS OF THE ENERGY OF THE SUN. SEVERE WEATHER IS POSSIBLE...SO WILL
WATCH FOR SOME HAIL THAT MAY REACH SEVERE LIMITS...ALTHOUGH FORECAST
SOUNDINGS HAVE BEEN SHOWING FAIRLY HIGH PRECIPITABLE WATER VALUES
ACROSS THE REGION. WATER LOADING COULD HINDER THE SEVERE POTENTIAL A
BIT.

COLD FRONT MOVES THROUGH OVERNIGHT. SIGNIFICANT DRYING THROUGH THE
COLUMN WILL OCCUR IN THE WAKE OF THE SYSTEM WITH WINDS OUT OF THE
NORTHWEST. THE RESULT...A NEARLY CLOUDLESS SKY ON WEDNESDAY WITH
PLEASANT TEMPERATURES.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
IN THE WAKE OF THE FRONT...TRIED TO HOLD ONTO SOME STRATOCUMULUS OR
STRATUS A BIT LONGER AT 12Z WEDNESDAY FROM EKN-CRW-LOUISA LINE ON
SE. YET...CLOUDS SHOULD BREAK UP QUICKLY IN 15 TO 20 KNOT 925 MB
FLOW. THAT FLOW DOES WEAKEN BY MIDDAY THOUGH.

INSERTED SOME FOG LATE WEDNESDAY NIGHT...MAINLY ALONG WV
RIVERS...IN THE COOLER AIR. ALSO TRIED TO KEEP THE OHIO AND
KANAWHA RIVER COMMUNITIES A BIT MILDER THAN OUTLYING AREAS. WATER
TEMPS MOSTLY IN THE MID AND UPPER 70S.

A WEAK CONFLUENT ZONE IN THE LOW LEVELS THROUGH 850 MB MAY SETUP
LATE THURSDAY AFTERNOON INTO THURSDAY EVENING ACROSS I-70 CORRIDOR
TO OUR N. MAYBE A WEAK SURFACE FRONT TO OUR N TOO. AIRMASS SHOULD
STILL BE RELATIVELY DRY...BUT UPSTREAM A BIT MORE MOIST. ADDED A
SLIGHT CHANCE POP FOR A THUNDERSTORM DROPPING DOWN INTO OUR NRN
CWA.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
NW FLOW ALOFT DOMINATES THROUGH THE PERIOD WITH BIG UPPER LEVEL
RIDGE OVER THE W INITIALLY...NOSING EASTWARD THRU THE OH VALLEY BY
DAY 7...WHILE MAINTAINING AN ANCHOR OVER THE ROCKIES.  FOLLOWED HPC
SOLUTION WITH A WEAK COLD FRONT APPROACHING SATURDAY AND MOVING
THROUGH SATURDAY NIGHT.  THIS IS ACTUALLY A COMPACT SOUTHERN STREAM
SYSTEM WITH REMARKABLE MODEL TO MODEL CONSISTENCY.

A SYSTEM LIKE THIS WILL LIKELY PRODUCE ONE OR MORE MCS/S IN THE WARM
ADVECTION OUT AHEAD OF IT GIVEN AXIS OF INSTABILITY FEEDING INTO
IT...WHICH THEN TRACK SE INTO THE FORECAST AREA FRIDAY NIGHT INTO
SATURDAY.  THIS SYSTEM ITSELF ROLLS ON THROUGH SATURDAY NIGHT.

THE WEATHER THEN TURNS HOT EARLY NEXT WEEK AS THE UPPER RIDGES NOSES
IN OVER THE AREA...WITH GFS/ECMWF H85 TEMPERATURES 20-22C.  A
DISTURBANCE / AN MCS OR EVEN A COLD FRONT IN THE NW FLOW ALOFT ALOFT
RAISES THE POSSIBILITY FOR THUNDERSTORMS AGAIN DAY 7.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
CONVECTION IS MOVING INTO THE AREA FROM THE SOUTHWEST AHEAD OF A
VIGOROUS COLD FRONT TO THE NORTHWEST. AREAS OF CLEARING IN THE CLOUD
COVER THIS AFTERNOON WILL AID IN THE DEVELOPMENT OF CB AREA
WIDE...AND MOST LOCATIONS WILL SEE SHOWERS OR THUNDERSTORMS AT SOME
POINT FOR THE REMAINDER OF THE DAY. ALL IN ALL...EXPECTING AN
INCREASE IN THE COVERAGE OF ACTIVITY UNTIL THE SUN SETS...THEN
SHOULD SEE THUNDERSTORMS DECREASING IN INTENSITY TO SHOWERS ALONG
THE COLD FRONTAL BOUNDARY. THIS FEATURE SHOULD MOVE THROUGH THE AREA
OVERNIGHT WITH SIGNIFICANT DRYING TAKING PLACE. BY DAWN...CLEAR
SKIES SHOULD PREVAIL. THIS ALSO MAKES THE VISIBILITY FORECAST
TRICKY. AS LOCATIONS CLEAR OUT...MVFR CONDITIONS COULD SET UP
ALLOWING FOR RADIATIONAL COOLING COUPLED WITH A MOISTENED SURFACE
FROM THE EXPECTED ACTIVITY TODAY.

NO SIGNIFICANT WEATHER EXPECTED FOR WEDNESDAY.

IFR/LIFR IN FOG POSSIBLE LATE WEDNESDAY NIGHT TO DAWN THURSDAY AND
AGAIN LATE THURSDAY NIGHT TO DAWN FRIDAY...ESPECIALLY KEKN.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...26/TRM
NEAR TERM...26
SHORT TERM...KTB
LONG TERM...TRM
AVIATION...26
Hazardous weather outlook, Jun 19, 3:49 AM EDT, 11 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
349 AM EDT TUE JUN 19 2007

KYZ101-103-OHZ066-067-075-076-083>087-WVZ006>011-013>020-026>032-
035>040-046-047-200800-
GREENUP-BOYD-PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON OH-VINTON-MEIGS-
GALLIA-LAWRENCE OH-CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-
LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-BOONE-
CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-RALEIGH-FAYETTE-NICHOLAS-
WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
349 AM EDT TUE JUN 19 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO AND WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING...AHEAD OF AN ADVANCING COLD FRONT. LARGE HAIL AND
DAMAGING WIND GUSTS WILL BE THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

KYZ102-105-VAZ003-004-WVZ005-024-025-033-034-200800-
CARTER-LAWRENCE KY-DICKENSON-BUCHANAN-WAYNE-MINGO-LOGAN-MCDOWELL-
WYOMING-
349 AM EDT TUE JUN 19 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHWEST VIRGINIA AND WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 19, 1:51 PM EDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
151 PM EDT TUE JUN 19 2007

WVZ005-191830-
WAYNE WV-
151 PM EDT TUE JUN 19 2007

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE FOR WAYNE COUNTY UNTIL 230 PM...

AT 151 PM EDT...A STRONG THUNDERSTORM WAS 13 MILES SOUTH OF BEECH
FORK STATE PARK...OR ABOUT 10 MILES EAST OF LOUISA...MOVING NORTHEAST
AT 15 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE EAST
  LYNN...GENOA...LAVALETTE...KIAHSVILLE...DUNLOW AND WAYNE.

EXPECT SMALL HAIL...WIND GUST UP TO 40 MPH...AND HEAVY RAINFALL IN
THE PATH OF THIS STORM. THIS WILL CAUSE PONDING OF WATER ON ROADWAYS
AND POSSIBLE LOCALIZED FLOODING IN LOW LYING AREAS.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

08
Special weather statement, Jun 19, 2:11 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
211 PM EDT TUE JUN 19 2007

WVZ007-191845-
MASON WV-
211 PM EDT TUE JUN 19 2007

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE FOR MASON COUNTY UNTIL 245 PM...

AT 211 PM EDT...A STRONG THUNDERSTORM WAS 9 MILES SOUTH OF POINT
PLEASANT...OR ABOUT 8 MILES SOUTHEAST OF GALLIPOLIS...MOVING
NORTHEAST AT 15 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE
  SOUTHSIDE...GRIMMS LANDING...LETART...GALLOPOLIS FERRY...NEW HAVEN
  AND LEON.

WIND GUSTS TO 40 MPH...HEAVY RAINFALL...AND PEA SIZE HAIL
ARE ALL POSSIBLE WITH THIS STORM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

08
Special weather statement, Jun 19, 2:50 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
250 PM EDT TUE JUN 19 2007

OHZ066-191915-
PERRY OH-
250 PM EDT TUE JUN 19 2007

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE FOR PERRY COUNTY...

AT 250 PM EDT...A STRONG THUNDERSTORM WAS 15 MILES WEST OF
SOMERSET...OR ABOUT OVER LANCASTER...MOVING NORTHEAST AT 20 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE THORNVILLE
  AND GLENFORD.

WIND GUSTS TO 45 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
Special weather statement, Jun 19, 2:57 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
257 PM EDT TUE JUN 19 2007

WVZ046-047-192000-
POCAHONTAS WV-RANDOLPH WV-
257 PM EDT TUE JUN 19 2007

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...

SLOW MOVING THUNDERSTORMS ARE PRODUCING RAINFALL AMOUNTS OF 0.50 TO
1.00 INCHES PER HOUR. THIS WILL CAUSE PONDING OF WATER ON ROADWAYS
AND POSSIBLE LOCALIZED FLOODING IN LOW LYING AREAS. THE AREAS
AFFECTED ARE ALONG LAURAL FORK...GLADY FORK AND THE WEST FORK OF THE
GREENBRIER RIVER.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

21
Special weather statement, Jun 19, 3:18 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
318 PM EDT TUE JUN 19 2007

OHZ066-191945-
PERRY OH-
318 PM EDT TUE JUN 19 2007

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...

AT 318 PM EDT...A STRONG THUNDERSTORM WAS OVER SOMERSET...MOVING
NORTHEAST AT 20 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE
THORNVILLE AND GLENFORD.

WIND GUSTS TO 45 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

Nearby

Severe Thunderstorm Warnings in Ohio, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.